# SDR 20000718SH012

- Difficulty date: June 22, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC8031
- Part serial: 84
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,149 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SERVO LIGHT ILLUMINATING.  REMOVED AND REPLACED SERVO.  (X)
